# SDR 95FDEA01899

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WHEN RETURNING GEAR LEVER TO OFF POSITION, RED GEAR LIGHTS CAME ON AND GEAR BEGAN TO EXTEND.  THE GEAR LEVER WAS QUICKLY RETURNED TO THE UP POSITION RESULTING IN A PARTIAL RETRACTION AT 240 KIAS.  COULD NOT DUPLICATE.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES, NO DEFECTS NOTED.  INSPECTED LANDING GEAR DOORS AND WHEEL WELLS, NO DEFECTS NOTED.  OK FOR SERVICE.
